# SDR SWAA2013090919997

- Difficulty date: September 2, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 40,370 hours, 27,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 9955757
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERNAL STRUCTURE BEAM NR 6 CRACKED AROUND FASTENER.  REPAIRED ANGLE IAW SRM & DRAWING.
